# SDR 3PVA202110114747

- Difficulty date: September 21, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N886YS
- Make and model: Cessna 550
- Aircraft serial: 5501013
- Aircraft time: 7,827 hours, 6,340 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341041
- Part serial: 2602
- Condition: Overheated
- Location: Acm
- Part time: 1,435 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING GROUND OPERATION PRIOR TO TAXI THE AIR-CONDITIONING FAILED AND AN ODOR WAS OBSERVED IN THE CABIN. THE AIR-CONDITIONING WAS SELECTED OFF THE AIRCRAFT WAS SWAPPED WITH ANOTHER AIRCRAFT FOR THE FLIGHT. THE COMPRESSOR DRIVE MOTOR WAS FOUND TO BE OVERHEATED AND WOULD NOT TURN ELECTRICALLY.
